# SDR SWAA2022030777981

- Difficulty date: February 25, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 31,584 hours, 14,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT ROWS 6ABC; 8ABC; 10ABC REQUIRES INSPECTION / [01] VERIFIED
